To Continue or Discontinue with Oral Chemo Drugs? CA Care can’t advise on such matter! Patient empower yourself
Good day Chris,
I would appreciate if you could kindly advise whether it is advisable to discontinue oral chemo drugs (TS1 – have done 8 course since May 2011) for stomach cancer (1 active + 1 possibly inflammation) that is currently affected 2 lymph nodes (1 active + 1 possibly inflammation) as shown on last Pet scan in early Nov 2011. Reason being of its toxic that is very harmful to the body system and organs that may be irreversible; and thinking to go with the natural alternative way fully; but we are really no sure….and afraid…
Patient side effects from oral chemo drugs include hand and foot syndrome (tinkling feeling, redness, swell, some pain, broken nails), skin pigmentation but no hair loss, no vomit, no diarrhea, no pain.
Patient used to take “sabah snake grass” juice for about 5 months since 01 June 2011 (now discontinued) and has been and currently still taking wheat grass juice, pancreatic enzymes, chlorella, beta glucan, green tea extract, organic food, filter / alkaline water, etc. She also does early morning exercise daily, sitting Qi Gong and prayers, each twice daily…
Patient is 47 years old, female, currently doing very well with no physical symptoms of stomach cancers or pain for more than 6 months since mid June 2011, past 3 tumor markers were all normal, Patient can eat normal portion, sleep well, pass motion, and can do all normal daily activities.
You advice is greatly appreciated as we have no one to turn to…and we may plan to visit your centre this/next month for treatment.
Thank you very much for your kind advice.
Reply: There is nothing to advise … it is up to the patient to decide. Is this my patient?
Thank you for your advice and help – you are a great help with this reply. We are not your patient yet and we are thinking to visit your centre this/next month for treatment but now we cannot dicide after seeing your reply.
Reply: It is okay — do what you think is right. I cannot tell you what to do. Thanks.